Medical Questions > Conditions and Diseases > Yeast Infection Forum

using canesten. why am i still a little itchy

User Profile
i got rid of my current yeast infection using canesten. why am i still a little itchy down there? what can i do to get rid of it?


Did you find this post helpful?
|

User Profile
replied August 12th, 2016
Yeast Infection Answer A58358
Vaginal candidiasis can be difficult to eradicate and chances of recurrence after treatment is definitely possible.

In such cases, repeating the treatment or switching to oral antifungal therapy may be indicated.

If your symptoms do not improve consult your doctor, who can confirm if your symptoms are due to recurrance and provide you the proper advice or prescribe you other effective medications.

I hope this helps.


|
Did you find this post helpful?
Quick Reply
Must Read
Yeast infection and candida albicans basics - we review causes and risk factors. Start learning how to fight yeast infections by clicking here....
Yeast infections affect warm, moist parts of the body. Learn the signs and symptoms of yeast infections as they appear on the skin, oral and genital areas....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Yeast Infection , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.